# SDR 98ZZZX4054

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Westwind School of Aeronautics Phoenix LLC, repair station WIWR604K
- Aircraft: N789LM
- Make and model: Cessna 182S
- Aircraft serial: 18280043
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hose
- Part number: 2178C30083
- Condition: Leaking
- Location: Lt Brake
- Part time: 48 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT BRAKE INOPERABLE.  MASTER CYLINDER EMPTY.  FOUND OUTLET ELBOW LOOSE ALLOWING FLUID TO LEAK OUT.  ALSO, FOUND HOSE ASSY WITH 90 DEGREE KINK WHERE HOSE CONNECTS TO OUTLET ELBOW.  NUT USED TO SECURE ELBOW (P/N AN924-3D NUT, P/N AN921-3D ELBOW).  THREE-QUARTER TURN LOOSE, ALLOWING ELBOW TO SWIVEL.
